M₂-rank differences for overpartitions
Jeremy Lovejoy ; Robert Osburn
Acta Arithmetica, Tome 141 (2010), p. 193-212 / Harvested from The Polish Digital Mathematics Library
Publié le : 2010-01-01
EUDML-ID : urn:eudml:doc:279502
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa144-2-8,
     author = {Jeremy Lovejoy and Robert Osburn},
     title = {M2-rank differences for overpartitions},
     journal = {Acta Arithmetica},
     volume = {141},
     year = {2010},
     pages = {193-212},
     zbl = {1235.11093},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa144-2-8}
}
Jeremy Lovejoy; Robert Osburn. M₂-rank differences for overpartitions. Acta Arithmetica, Tome 141 (2010) pp. 193-212. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa144-2-8/